Alert archive / Arizona / Lake Wind Advisories in 2021
Lake Wind Advisory 10, NWS Las Vegas, NV
NWS Las Vegas, NV issued this lake wind advisory at Jun 9, 2021, 2:15 AM MST. It took effect at Jun 9, 2021, 11:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2021, 2:15 AM MST (09:15 UTC)
- In effect from
- Jun 9, 2021, 11:00 AM MST
- Expired
- Jun 9, 2021, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
The text
As transmitted.
066 WWUS75 KVEF 090915 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 215 AM PDT Wed Jun 9 2021 CAZ519>522-NVZ014-092200- /O.CON.KVEF.HW.W.0005.210609T1800Z-210610T0300Z/ Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County- Death Valley National Park-Esmeralda and Central Nye County- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, Furnace Creek, Stovepipe Wells, Shoshone, Beatty, Goldfield, Silver Peak, and Dyer 215 AM PDT Wed Jun 9 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected. The potential for the strongest winds is in the lee of the Sierra and in the lee of the White Mountains. * WHERE...In Nevada, Esmeralda and Central Nye County. In California, Eastern Sierra Slopes, Owens Valley, White Mountains of Inyo County and Death Valley National Park. Strong crosswinds are possible along Highway 395. * WHEN...From 11 AM to 8 PM PDT Wednesday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ AZZ036-NVZ021-092200- /O.NEW.KVEF.LW.Y.0010.210609T1800Z-210610T0300Z/ Lake Mead National Recreation Area- Including Bullhead City, Oatman, Mohave Valley, Hoover Dam, and Laughlin 215 AM PDT Wed Jun 9 2021 /215 AM MST Wed Jun 9 2021/ ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...In Arizona, Lake Mead National Recreation Area. In Nevada, Lake Mead National Recreation Area. * WHEN...From 11 AM PDT /11 AM MST/ this morning to 8 PM PDT /8 PM MST/ this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ CAZ523-NVZ015-017-019-092200- /O.CON.KVEF.WI.Y.0027.210609T1800Z-210610T0300Z/ Western Mojave Desert-Lincoln County- Western Clark and Southern Nye County-Spring Mountains- Red Rock Canyon- Including Barstow, Daggett, Fort Irwin, Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, The Town Of Mt Charleston, and Red Rock Canyon 215 AM PDT Wed Jun 9 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph expected. * WHERE...In Nevada, Lincoln County, Western Clark and Southern Nye County and the Spring Mountains-Red Rock Canyon area. In California, the Western Mojave Desert. * WHEN...From 11 AM to 8 PM PDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
2 follow-up statements
445 WWUS75 KVEF 092004 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 104 PM PDT Wed Jun 9 2021 CAZ522-100400- /O.NEW.KVEF.EH.A.0002.210614T1700Z-210619T0300Z/ /O.CON.KVEF.HW.W.0005.000000T0000Z-210610T0300Z/ Death Valley National Park- Including Furnace Creek, Stovepipe Wells, and Shoshone 104 PM PDT Wed Jun 9 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY MORNING THROUGH FRIDAY EVENING... * WHAT...For the High Wind Warning, south winds 25 to 35 mph with gusts up to 60 mph. For the Excessive Heat Watch, dangerously hot conditions with temperatures up to 117 to 126 possible. * WHERE...Death Valley National Park. * WHEN...For the High Wind Warning, until 8 PM PDT this evening. For the Excessive Heat Watch, from Monday morning through Friday evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Extreme heat next week will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. Monitor the latest forecasts for updates on the increasingly hot temperatures next week. Be prepared to drink plenty of fluids, stay in an air- conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ CAZ519>521-NVZ014-100300- /O.CON.KVEF.HW.W.0005.000000T0000Z-210610T0300Z/ Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County- Esmeralda and Central Nye County- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, Beatty, Goldfield, Silver Peak, and Dyer 104 PM PDT Wed Jun 9 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected. The potential for the strongest winds is in the lee of the Sierra and in the lee of the White Mountains. * WHERE...In Nevada, Esmeralda and Central Nye County. In California, Eastern Sierra Slopes, Owens Valley, White Mountains of Inyo County and Death Valley National Park. Strong crosswinds are possible along Highway 395. * WHEN...Through 8 PM PDT today. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ523-NVZ017-100400- /O.NEW.KVEF.EH.A.0002.210614T1700Z-210619T0300Z/ /O.CON.KVEF.WI.Y.0027.000000T0000Z-210610T0300Z/ Western Mojave Desert-Western Clark and Southern Nye County- Including Barstow, Daggett, Fort Irwin, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 104 PM PDT Wed Jun 9 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY MORNING THROUGH FRIDAY EVENING... * WHAT...For the Wind Advisory, southwest winds 20 to 30 mph with gusts up to 50 mph. For the Excessive Heat Watch, dangerously hot conditions with temperatures up to 111 to 116 possible. * WHERE...In Nevada, Western Clark and Southern Nye County. In California, Western Mojave Desert. * WHEN...For the Wind Advisory, until 8 PM PDT this evening. For the Excessive Heat Watch, from Monday morning through Friday evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Extreme heat next week will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Monitor the latest forecasts for updates on the increasingly hot temperatures next week. Be prepared to drink plenty of fluids, stay in an air- conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ AZZ036-NVZ021-100400- /O.NEW.KVEF.EH.A.0002.210614T1700Z-210619T0300Z/ /O.CON.KVEF.LW.Y.0010.000000T0000Z-210610T0300Z/ Lake Mead National Recreation Area- Including Bullhead City, Oatman, Mohave Valley, Hoover Dam, and Laughlin 104 PM PDT Wed Jun 9 2021 /104 PM MST Wed Jun 9 2021/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY MORNING THROUGH FRIDAY EVENING... * WHAT...For the Lake Wind Advisory, south winds 20 to 25 mph with gusts up to 40 mph. For the Excessive Heat Watch, dangerously hot conditions with temperatures up to 115 to 122 possible. * WHERE...In Arizona, Lake Mead National Recreation Area. In Nevada, Lake Mead National Recreation Area. * WHEN...For the Lake Wind Advisory, until 8 PM PDT /8 PM MST/ this evening. For the Excessive Heat Watch, from Monday morning through Friday evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. Extreme heat next week will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. Monitor the latest forecasts for updates on the increasingly hot temperatures next week. Be prepared to drink plenty of fluids, stay in an air- conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NVZ015-019-100300- /O.CON.KVEF.WI.Y.0027.000000T0000Z-210610T0300Z/ Lincoln County-Spring Mountains-Red Rock Canyon- Including Caliente, Pioche, Panaca, Hiko, Alamo, Rachel, The Town Of Mt Charleston, and Red Rock Canyon 104 PM PDT Wed Jun 9 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph expected. * WHERE...In Nevada, Lincoln County, Western Clark and Southern Nye County and the Spring Mountains-Red Rock Canyon area. In California, the Western Mojave Desert. * WHEN...through 8 PM PDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ002-003-CAZ524>527-NVZ016-020-022-100400- /O.NEW.KVEF.EH.A.0002.210614T1700Z-210619T0300Z/ Lake Havasu and Fort Mohave-Northwest Deserts- Eastern Mojave Desert-Morongo Basin-Cadiz Basin- San Bernardino County-Upper Colorado River Valley- Northeast Clark County-Las Vegas Valley-Southern Clark County- Including Lake Havasu City, Desert Hills, Topock, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Vidal Junction, Needles, Mesquite, Overton, Moapa, Las Vegas, North Las Vegas, Henderson, Boulder City, Primm, Searchlight, and Cal-Nev-Ari 104 PM PDT Wed Jun 9 2021 /104 PM MST Wed Jun 9 2021/ ...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY MORNING THROUGH FRIDAY EVENING... * WHAT...Dangerously hot conditions with temperatures of 110 to 116 possible. * WHERE...Portions of northwest Arizona, southeast California and southern Nevada. * WHEN...From Monday morning through Friday evening. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on the increasingly hot temperatures next week. Be prepared to drink plenty of fluids, stay in an air- conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
322 WWUS75 KVEF 100247 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 747 PM PDT Wed Jun 9 2021 CAZ522-101200- /O.EXP.KVEF.HW.W.0005.000000T0000Z-210610T0300Z/ /O.CON.KVEF.EH.A.0002.210614T1700Z-210619T0300Z/ Death Valley National Park- Including Furnace Creek, Stovepipe Wells, and Shoshone 747 PM PDT Wed Jun 9 2021 ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH FRIDAY EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... * WHAT...Winds will continue to diminish through the remainder of the evening hours. Dangerously hot conditions next week with temperatures 117 to 126 possible. * WHERE...Death Valley National Park. * WHEN...From Monday morning through Friday evening. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Be prepared to drink plenty of fluids, stay in an air- conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. && $$ CAZ519>521-NVZ014-100400- /O.EXP.KVEF.HW.W.0005.000000T0000Z-210610T0300Z/ Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County- Esmeralda and Central Nye County- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Westgard Pass, Bristlecone Pine, Beatty, Goldfield, Silver Peak, and Dyer 747 PM PDT Wed Jun 9 2021 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... Winds will continue to diminish through the remainder of the evening hours. The high wind warning will be allowed to expire at 8 pm. $$ CAZ523-NVZ017-101200- /O.EXP.KVEF.WI.Y.0027.000000T0000Z-210610T0300Z/ /O.CON.KVEF.EH.A.0002.210614T1700Z-210619T0300Z/ Western Mojave Desert-Western Clark and Southern Nye County- Including Barstow, Daggett, Fort Irwin, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 747 PM PDT Wed Jun 9 2021 ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH FRIDAY EVENING... ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... * WHAT...Winds will continue to diminish through the remainder of the evening hours. Dangerously hot conditions with temperatures of 111 to 116 possible. * WHERE...In Nevada, Western Clark and Southern Nye County. In California, Western Mojave Desert. * WHEN...From Monday morning through Friday evening. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Be prepared to drink plenty of fluids, stay in an air- conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. && $$ AZZ036-NVZ021-101200- /O.EXP.KVEF.LW.Y.0010.000000T0000Z-210610T0300Z/ /O.CON.KVEF.EH.A.0002.210614T1700Z-210619T0300Z/ Lake Mead National Recreation Area- Including Bullhead City, Oatman, Mohave Valley, Hoover Dam, and Laughlin 747 PM PDT Wed Jun 9 2021 /747 PM MST Wed Jun 9 2021/ ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH FRIDAY EVENING... ...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING... * WHAT...Winds will continue to diminish through the remainder of the evening hours. Dangerously hot conditions with temperatures of 115 to 122 possible. * WHERE...In Nevada, Lake Mead National Recreation Area. In Arizona, Lake Mead National Recreation Area. * WHEN...From Monday morning through Friday evening. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Be prepared to drink plenty of fluids, stay in an air- conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. && $$ NVZ015-100400- /O.EXP.KVEF.WI.Y.0027.000000T0000Z-210610T0300Z/ Lincoln County- Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 747 PM PDT Wed Jun 9 2021 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... Winds will continue to diminish through the remainder of the evening hours. The wind advisory will be allowed to expire at 8 pm. $$ NVZ019-101200- /O.EXT.KVEF.WI.Y.0027.000000T0000Z-210610T1200Z/ Spring Mountains-Red Rock Canyon- Including The Town Of Mt Charleston and Red Rock Canyon 747 PM PDT Wed Jun 9 2021 ...WIND ADVISORY EXTENDED...NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...Southwest winds look to peak between 11 pm this evening and 3 am Thursday morning. Speed of 25 to 35 mph with gusts up to 50 mph possible. * WHERE...Spring Mountains-Red Rock Canyon. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ002-003-CAZ524>527-NVZ016-020-022-101200- /O.CON.KVEF.EH.A.0002.210614T1700Z-210619T0300Z/ Lake Havasu and Fort Mohave-Northwest Deserts- Eastern Mojave Desert-Morongo Basin-Cadiz Basin- San Bernardino County-Upper Colorado River Valley- Northeast Clark County-Las Vegas Valley-Southern Clark County- Including Lake Havasu City, Desert Hills, Topock, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Vidal Junction, Needles, Mesquite, Overton, Moapa, Las Vegas, North Las Vegas, Henderson, Boulder City, Primm, Searchlight, and Cal-Nev-Ari 747 PM PDT Wed Jun 9 2021 /747 PM MST Wed Jun 9 2021/ ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH FRIDAY EVENING... * WHAT...Dangerously hot conditions with temperatures of 110 to 116 possible. * WHERE...Portions of northwest Arizona, southeast California and southern Nevada. * WHEN...From Monday morning through Friday evening. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Be prepared to drink plenty of fluids, stay in an air- conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this lake wind advisory went out at Jun 8, 9:47 PM MST, 4 hours 28 minutes earlier.
Area forecast discussion, Jun 8, 9:47 PM MST, 4 hours 28 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 947 PM PDT Tue Jun 8 2021 .SYNOPSIS...Upper level trough off the northern California coast will gradually move onshore by Wednesday evening, bringing with it windy and dry conditions. This will also provide the potential for blowing dust, rapid wildfire spread and strong crosswinds on some area highways. Temperatures will remain below normal through Thursday, but will begin to rapidly increase over the weekend and well above normal by early next week leading to possible hazardous heat risk. && .EVENING UPDATE...through 12Z Wednesday morning. No significant changes to the forecast this evening through 12Z tomorrow morning. && .SHORT TERM...Today through Thursday. Winds have steadily increased across the area today. A few locations have gusted above 40 mph but generally have remained in the 25 to 35 mph gust range. As the upper level trough moves inland on Wednesday winds will continue to strengthen with the strongest belt of winds expected across Inyo County, Esmeralda and central Nye Counties on Wednesday, where the High Wind Watch was upgraded to a High Wind Warning. High resolution models and HREF versions continue to indicate the strongest winds in the lee of the Sierra, White Mountains, the Panamints on Wednesday afternoon and early evening. Decent mid and upper level support exists across those areas with 45 to 55 kts at 700 mb during late afternoon and early evening. Strong crosswinds are likely across Hwy 395. Areas to the south, portions of San Bernardino, southern Nye, western Clark and Lincoln County will see wind gusts in the 40 to 50 mph range and the wind advisories for those locations remain unchanged. The trough passage on Wednesday evening should remain dry, but a brief shower across northern Inyo and Esmeralda cannot be completed ruled out. Elsewhere the winds are expected to remain below impactful levels. The trough of low pressure will also continue to provide some lower temperatures, keeping levels below normal through Thursday. The upper level trough will eject to the northeast and away from the Great Basin providing some lighter winds from a northerly direction on Thursday. The north winds will produce the coolest day of the week, with a high of 90 degrees expected in Las Vegas and most locations 5 to 10 degrees below normal. .LONG TERM...Friday through Monday. The focus of the long term will continue to be the rapid warm up expected across the region in response to ridging building over the western CONUS. The majority of the variance in the inter-ensemble members for over the weekend and early next week is not found in the magnitude of the ridge itself, but the influence troughing over the Pacific will have on its positioning. The implications for the long term forecast is mostly how above normal our temperatures will get and for how long. Confidence is already rather high that heat risk values will begin to reach major levels for about half of the CWA by as early as Monday and a watch will likely be needed in the next day or so. The main question is how long this will last. As far as previously mentioned QPF potential, it looks like at the very least, the trend is to push this potential back to mid to late week, if any. 00Z Cluster Analysis held on to at least one cluster of solutions leading towards measurable QPF across Mohave in the 8- 10 period...and even CPC upgraded the 8-14 outlook to mention a slight favoring for above average precipitation, but the 12Z run pushed this potential much farther east, perhaps favoring a stronger influence of the Pacific troughing. This would indicate a reprieve from the heat if so. Will continue to monitor these trends. && .AVIATION...For McCarran...Sporadic gusts will remain possible overnight. Scattered mid and high clouds will move in late tonight and gradually clear Wednesday evening, with cloud bases generally above 15kft AGL. Winds increase again tomorrow afternoon out of the southwest with gusts between 25-30 kts through the evening hours. For the rest of southern Nevada, northwest Arizona and southeast California...South to southwest gusts of 30 to 40 knots will be possible Wednesday, with the highest winds in south central Nevada and Inyo county California. Lighter winds are expected Thursday. Scattered to broken mid and high clouds will move in late tonight lasting into Wednesday afternoon, but will not be operationally significant. && .FIRE WEATHER... Critical fire weather conditions will continue through Wednesday with gusty south to southwest winds and critical RH values expected. The strongest winds are expected on Wednesday afternoon and early evening, especially to the north of west of I-15 and expected to increase to 25 to 35 mph gusting 35 to 50 mph. Some areas of Inyo County, central Nye County and Esmeralda County could see wind gusts greater than 60 mph. South of I-15, lower winds are expected at 15- 25 mph gusting up to 35 mph. Thursday's winds will be lighter which will help alleviate some fire weather concern however, conditions will remain dry through the weekend. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && UPDATE/LONG TERM...TB3 SHORT TERM/FIRE...Czyzyk AVIATION...Outler For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:04 PM MST | Excessive Heat Watch | VEF | Mohave | 24 hr |
Nearby
Lake Wind Advisories in Arizona, 2021Lake Wind Advisories in Nevada, 2021Every lake wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.